Shoulder pain after anabolic steroid injection

every person who has unexplained shoulder pain or has been suddenly diagnosed with “tendonitis” without a reason, look into you history of medications!! It is a known side effect of many antibiotics such a Cipro, Levaquin…..that contain fluoride or fluorine. There is now a black box warning on these medications that it may cause tendonitis and/or ruptured tendons. Don’t chalk up to “I’m getting older….” This happened to me many years ago before the black box warning and I still suffer the effects from this 15 years later!

For patients with severe night pain due to tendinosis or a partial rotator cuff tear, one of the most promising procedures is where we can place a small patch into the shoulder during a shoulder arthroscopy (minimally invasive). Using a camera and other instruments we place the patch over the area of degeneration or tearing. Then biology should take over and slowly regenerate your rotator cuff over time.  The patch usually becomes absorbed into your tendon and “induces” the tendon to heal.  Before we place the patch, we will also clear away any inflamed bursa.  Removing the inflamed bursa will ease your discomfort. Reversing or healing the tendinosis and partial tear could give you a good chance of not having to deal with this again in the future.

Shoulder pain after anabolic steroid injection

shoulder pain after anabolic steroid injection

Media:

shoulder pain after anabolic steroid injectionshoulder pain after anabolic steroid injectionshoulder pain after anabolic steroid injectionshoulder pain after anabolic steroid injectionshoulder pain after anabolic steroid injection

http://buy-steroids.org